Cooperative games on intersection closed systems and the Shapley value
Sylvain Béal,
Issofa Moyouwou,
Eric Rémila and
Philippe Solal
Mathematical Social Sciences, 2020, vol. 104, issue C, 15-22
Abstract:
A situation in which a finite set of agents can obtain certain payoffs by cooperation can be described by a cooperative game with transferable utility, or simply a TU-game. In the literature, various models of games with restricted cooperation can be found, in which only certain subsets of the agent set are allowed to form. In this article, we consider such sets of feasible coalitions that are closed under intersection, i.e., for any two feasible coalitions, their intersection is also feasible. Such set systems, called intersection closed systems, are a generalization of the convex geometries. We use the concept of closure operator for intersection closed systems and we define the restricted TU-game taking into account the limited possibilities of cooperation determined by the intersection closed system. Next, we study the properties of this restricted TU-game. Finally, we introduce and axiomatically characterize a family of allocation rules for TU-games on intersection closed systems, which contains a natural extension of the Shapley value.
Keywords: Cooperative game; Linear basis; Intersection closed system; Shapley value (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489620300135
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Cooperative games on intersection closed systems and the Shapley value (2020)
Working Paper: Cooperative games on intersection closed systems and the Shapley value (2018) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:104:y:2020:i:c:p:15-22
DOI: 10.1016/j.mathsocsci.2020.01.005
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().